Karl Schwede
Karl Schwede
Verified email at math.utah.edu - Homepage
Title
Cited by
Cited by
Year
Globally F-regular and log Fano varieties
K Schwede, KE Smith
Advances in Mathematics 224 (3), 863-894, 2010
1202010
F-adjunction
K Schwede
Algebra & Number Theory 3 (8), 907-950, 2009
1122009
Gluing schemes and a scheme without closed points
K Schwede
Contemporary Mathematics 386, 157, 2005
1032005
Centers of F-purity
K Schwede
Mathematische Zeitschrift 265 (3), 687-714, 2010
822010
A survey of test ideals
K Schwede, K Tucker
Progress in commutative algebra 2 (363), 39-99, 2012
762012
Discreteness and rationality of F-jumping numbers on singular varieties
M Blickle, K Schwede, S Takagi, W Zhang
Mathematische Annalen 347 (4), 917-949, 2010
722010
Test ideals in non-ℚ-Gorenstein rings
K Schwede
Transactions of the American Mathematical Society 363 (11), 5925-5941, 2011
712011
F-injective singularities are Du Bois
K Schwede
American journal of mathematics 131 (2), 445-473, 2009
672009
The canonical sheaf of Du Bois singularities
SJ Kovács, K Schwede, KE Smith
Advances in Mathematics 224 (4), 1618-1640, 2010
652010
p −1-Linear Maps in Algebra and Geometry
M Blickle, K Schwede
Commutative algebra, 123-205, 2013
562013
A canonical linear system associated to adjoint divisors in characteristic
K Schwede
Arxiv preprint arXiv:1107.3833, 2011
562011
A simple characterization of Du Bois singularities
K Schwede
Compositio Mathematica 143 (4), 813-828, 2007
542007
Perfectoid multiplier/test ideals in regular rings and bounds on symbolic powers
L Ma, K Schwede
Inventiones mathematicae 214 (2), 913-955, 2018
532018
Hodge theory meets the minimal model program: a survey of log canonical and Du Bois singularities
SJ Kovács, K Schwede
Topology of Stratified Spaces, 51-94, 2011
512011
On the behavior of test ideals under finite morphisms
K Schwede, K Tucker
arXiv preprint arXiv:1003.4333, 2010
512010
F-singularities via alterations
M Blickle, K Schwede, K Tucker
American Journal of Mathematics 137 (1), 61-109, 2015
49*2015
Generalized test ideals, sharp F-purity, and sharp test elements
K Schwede
arXiv preprint arXiv:0711.3380, 2007
412007
F-signature of pairs and the asymptotic behavior of Frobenius splittings
M Blickle, K Schwede, K Tucker
Advances in Mathematics 231 (6), 3232-3258, 2012
402012
SUPPLEMENTS TO NON-LC IDEAL SHEAVES (Higher Dimensional Algebraic Geometry)
O FUJINO, K SCHWEDE, S TAKAGI
RIMS Kokyuroku Bessatsu 24, 1-46, 2011
33*2011
Bertini theorems for F-singularities
K Schwede, W Zhang
Proceedings of the London Mathematical Society 107 (4), 851-874, 2013
302013
The system can't perform the operation now. Try again later.
Articles 1–20